# SDR CA070508005

- Difficulty date: May 4, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,754 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 268028
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) 2ND MAINTENANCE GROUND RUN WAS COMPLETED ON AIRCRAFT AND ENGINES SHUTDOWN. HAD LUNCH AND RETURNED TO A/C AND OBSERVED POOL OF HYDRAULIC FLUID BENEATH THE RT ENGINE. POST INSPECTION OF HYD PUMP REVEALED A CRACKED HOUSING.  REPLACED THE HYDRAULIC PUMP.   (TC NR 20070508005)
